# SDR ORJA98316

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Rows 21-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHT INOPERATIVE AT ROWS 21, 22, 23, 24 (SEAT LIGHTS).  REMOVED AND REPLACED BATTERY CHARGER.  OPS CHECK GOOD.  (M)
